Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 24, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 29, 2017, 8:15 PM CDT for Fayette County, Shelby County, Tennessee. It took effect at May 1, 2017, 1:00 AM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 8:15 PM CDT (01:15 UTC)
- In effect from
- May 1, 2017, 1:00 AM CDT
- Expired
- May 1, 2017, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 7 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Loosahatchie River at Arlington (ARLT1).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07030240, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
515
WGUS44 KMEG 300115
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
815 PM CDT Sat Apr 29 2017
The National Weather Service has issued a Flood Warning
for the Loosahatchie River,near near Arlington 2NE in Shelby
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Sunday morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC047-157-010115-
/O.NEW.KMEG.FL.W.0024.170501T0600Z-170501T1200Z/
/ARLT1.1.ER.170501T0600Z.170501T0600Z.170501T0600Z.NO/
815 PM CDT Sat Apr 29 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Loosahatchie River near Arlington 2NE
* from early Monday May 1 until mid to late day Monday May 1.
*The river will rise quickly if the heavy rain occurs.
* Maximum forecast stage of 20.0 feet Monday May 1.
* Flood stage is 20.0 feet.
At 21.0 feet, Brief road is flooding.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$
mm2 follow-up statements
948
WGUS84 KMEG 301755
FLSMEG
Flood Statement
National Weather Service Memphis TN
1255 PM CDT Sun Apr 30 2017
The Flood Warning continues for the Loosahatchie River...S.F. Fork
Forked Deer River.
For the Loosahatchie River, near Loosahatchie River Near Arlington
2NE,
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC033-045-097-011755-
/O.CON.KMEG.FL.W.0015.000000T0000Z-000000T0000Z/
/HLST1.1.ER.170427T0548Z.170501T0000Z.000000T0000Z.NO/
1255 PM CDT Sun Apr 30 2017
The Flood Warning continues for
the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 12 PM Sunday the stage was 11.9 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 12.5 feet Sunday April 30.
* Flood stage is 9.0 feet.
* The river rose above flood stage Saturday April 29 and will
continue rising to near 12.5 feet by Sunday April 30 then begin
falling.
* At 12.5 feet...Water is flowing over Highway 210 north of Halls.
Several low lying roads near the South Fork of the Forked Deer
River are flooded.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
TNC047-157-011200-
/O.CON.KMEG.FL.W.0024.170501T0600Z-170501T1200Z/
/ARLT1.1.ER.170501T0600Z.170501T0600Z.170501T0600Z.NO/
1255 PM CDT Sun Apr 30 2017
The Flood Warning continues for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* from Monday May 01 until Monday May 01.
* Maximum forecast stage of 20.0 feet Monday May 01.
* Flood stage is 20.0 feet.
* At 21.0 feet...Brief road is flooding.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$632
WGUS84 KMEG 010306
FLSMEG
Flood Statement
National Weather Service Memphis TN
1006 PM CDT Sun Apr 30 2017
The Flood Warning has been cancelled for the Loosahatchie River,
Near Arlington 2NE, no additional flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC047-157-010336-
/O.CAN.KMEG.FL.W.0024.000000T0000Z-170501T0304Z/
/ARLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 PM CDT Sun Apr 30 2017
Forecast information for Loosehatchie river at Arlington
*No flooding is forecast. The river will likely rise a few feet
but well below the flood stage. The stage may reach 3 feet.
* Flood stage is 20.0 feet.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:39 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 29, 6:39 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
639 PM CDT Sat Apr 29 2017
.UPDATE...Aviation Discussion.
&&
.PREV DISCUSSION... /issued 252 PM CDT Sat Apr 29 2017/
Currently feels like summer outside with temperatures running in
the mid 80s for most and dewpoints near 70F. Gusty south winds
were adding some relief to heat indices near 90F.
For the next 36 hours...conventional and short term models
continue to struggle with the evolution of the current upper
level low in New Mexico and the convection out ahead in the
eastern Plains and Ozarks. Leaning with the slower solutions
generated from the ECMWF and NAM keeping the low delayed tomorrow
as it moves into central Kansas. In addition the surface low in
Oklahoma will move only slightly into southwest Missouri before
occluding. Storms seen currently out in western Arkansas have
been able progress a bit farther east this afternoon as midday
LZK sounding now reflects a broken cap. The activity so far has
remained subsevere despite this and the stronger midlevel flow in
the region. With the cap stronger in our region believe the
eastern extent of this activity will remain west of the
Mississippi for the majority of the night...after 30/09z thinking.
Low level winds will remained backed as the line of convection
arrives lending to some low level rotation...however midlevel
winds will also be backed...allowing for slower moving and
training of cells. Due to storm coverage...have backed off the
flash flood watch until 12z tomorrow morning. Models are also
hinting on a wake low situation developing behind the line as
gradient winds from the south will remain strong. So the highest
winds may occur outside of convection. A wind advisory may be
needed. CAPE amounts today are running around 3500 to 4000
j/kg...but will easily be cut in half tomorrow as thicker cloud
cover keeps high temperatures in the 70s. All in all a slight risk
for severe weather and a moderate flooding risk for 3-5 inches of
rainfall seems reasonable. Tomorrow evening rain and clouds will
transition east as the storm lifts into the Western Great Lakes.
Some clearing will allow for overnight lows to drop into the
50s...but a continuing breeze should damper any fog potential.
Monday and Tuesday...weak high pressure will build into the
Midsouth with dry and cool conditions. Overall temperatures will
run just below seasonal normals with a mix of clouds and sun.
Wednesday through early next weekend...mid range models have
consistently shown a shortwave dropping south from the Northern
Plains this period...with the next cutoff 500mb low forming in the
Red River Valley. Have sided with the ECMWF solution tracking the
low farther south across the ARLATEX and into Mississippi. This
should keep clouds and a rain threat across the area each day with
temperatures remaining below normal. Cut-off lows are known for
remaining stationary well beyond model forecasts so confidence is
low for any big weather improvements through next Saturday.
JAB
&&
.AVIATION...
Model guidance tendency has been to slow down the onset of
showers/thunderstorms...will continue that trend.
Late tonight, low clouds will redevelop areawide before quickly
mixing out to VFR east of the Mississippi River Sunday morning.
Cigs to the west will remain MVFR as convection slowly spreads
east.
Winds will remain Southerly through the TAF period between 10 and
15kt overnight 15-20kt tomorrow. Higher gusts to around 35kt will
return tomorrow.
Brief IFR or even LIRF conditions due to heavy rain can be
expected in association with any thunderstorms. However prevailing
conditions should remain MVFR or better.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT this evening for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
Phillips-Poinsett-Randolph-St. Francis.
Flash Flood Watch from Sunday morning through Sunday afternoon
for Clay-Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
MO...Wind Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.
Flash Flood Watch from Sunday morning through Sunday afternoon
for Dunklin-Pemiscot.
MS...Wind Advisory until 7 PM CDT this evening for Benton MS-Calhoun-
Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-Marshall-
Monroe-Panola-Pontotoc-Quitman-Tallahatchie-Tate-Tippah-
Tunica-Union-Yalobusha.
Flash Flood Watch from Sunday morning through Sunday evening for
Calhoun-Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
Tallahatchie-Tate-Tunica-Yalobusha.
TN...Wind Advisory until 7 PM CDT this evening for Crockett-Dyer-
Fayette-Hardeman-Haywood-Lake-Lauderdale-Obion-Shelby-
Tipton.
Flash Flood Watch from Sunday morning through Sunday evening for
Crockett-Dyer-Fayette-Haywood-Lake-Lauderdale-Obion-Shelby-
Tipton.
&&Hazardous weather outlook, Apr 29, 7:29 PM CDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 729 PM CDT Sat Apr 29 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-010230- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 729 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight There is an Enhanced Risk of severe thunderstorms west of a line from Corning, Arkansas to Waldenberg, Arkansas. There is an Slight Risk of severe thunderstorms along and west of a line from Union City, Tennessee to Charleston, Mississippi. There is a Marginal Risk of severe thunderstorms west of a line from Parsons, Tennessee to Calhoun City, Mississippi. Isolated thunderstorms will be possible tonight mainly west of the Mississippi River this afternoon and this evening. Coverage of storms will increase towards daybreak Sunday. The primary severe weather risks are damaging winds, large hail and potential for localized flash flooding. A secondary risk of a tornado will exist mainly in the Enhanced Risk area. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a Slight Risk for severe thunderstorms over all of the Midsouth Sunday. Primary risks will be damaging winds and heavy rainfall rates sufficient to produce more widespread flash flooding. Secondary threats will include large hail and isolated brief tornadoes. Non-thunderstorm winds may reach advisory criteria on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be necessary through Sunday afternoon.
In the hours before
Special weather statement, Apr 29, 6:02 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
602 PM CDT SAT APR 29 2017
ARZ049-058-MSZ010-292345-
Phillips AR-Lee AR-Coahoma MS-
602 PM CDT SAT APR 29 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 PM CDT
FOR...
Phillips County in eastern Arkansas...
Lee County in eastern Arkansas...
West central Coahoma County in northwestern Mississippi...
At 602 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located near White River National Wildlife Refuge, moving north
at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Phillips...Lee and west central Coahoma Counties should
monitor this storm closely.
LAT...LON 3491 9109 3491 9069 3412 9086 3412 9103
3415 9109 3420 9109 3420 9107 3422 9106
3425 9108 3426 9106 3428 9108 3430 9107
3429 9106 3434 9106 3434 9100 3447 9100
3447 9105 3473 9105 3474 9110
TIME...MOT...LOC 2302Z 195DEG 52KT 3427 9108Special weather statement, Apr 29, 6:39 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Memphis TN
639 PM CDT SAT APR 29 2017
ARZ027-035-048-049-300030-
Poinsett AR-St. Francis AR-Lee AR-Cross AR-
639 PM CDT SAT APR 29 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 730 PM CDT
FOR...
Southwestern Poinsett County in eastern Arkansas...
Western St. Francis County in eastern Arkansas...
Northwestern Lee County in eastern Arkansas...
Western Cross County in eastern Arkansas...
At 639 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Alfrey, or near
Brinkley, moving north at 65 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southwestern Poinsett...western St. Francis...northwestern
Lee and western Cross Counties should monitor this storm closely.
LAT...LON 3500 9115 3500 9105 3564 9104 3562 9079
3474 9101 3475 9110 3487 9110 3487 9112
3491 9112 3491 9115
TIME...MOT...LOC 2339Z 188DEG 58KT 3486 9110Special weather statement, Apr 29, 6:46 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
646 PM CDT SAT APR 29 2017
ARZ048-049-058-MSZ007-010-011-300030-
St. Francis AR-Phillips AR-Lee AR-Tunica MS-Coahoma MS-Quitman MS-
646 PM CDT SAT APR 29 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 730 PM CDT
FOR...
St. Francis County in eastern Arkansas...
Northeastern Phillips County in eastern Arkansas...
Lee County in eastern Arkansas...
Tunica County in northwestern Mississippi...
Coahoma County in northwestern Mississippi...
Quitman County in northwestern Mississippi...
At 646 PM CDT...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from New Salem to near Sherard. Movement was east at 30 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in St. Francis...northeastern Phillips...Lee...Tunica...
Coahoma and Quitman Counties should monitor this storm closely.
LAT...LON 3515 9057 3515 9048 3494 9041 3483 9041
3485 9038 3418 9014 3412 9062 3411 9066
3412 9079 3495 9109
TIME...MOT...LOC 2346Z 252DEG 27KT 3490 9100 3418 9074Special weather statement, Apr 29, 7:39 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Memphis TN
739 PM CDT SAT APR 29 2017
MSZ001-007-008-011-012-TNZ049-089-300130-
Tunica MS-DeSoto MS-Panola MS-Tate MS-Quitman MS-Tipton TN-
Fayette TN-
739 PM CDT SAT APR 29 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 830 PM CDT
FOR...
Eastern Tunica County in northwestern Mississippi...
DeSoto County in northwestern Mississippi...
Northwestern Panola County in northwestern Mississippi...
Tate County in northwestern Mississippi...
Central Quitman County in northwestern Mississippi...
Southeastern Tipton County in western Tennessee...
Southwestern Fayette County in western Tennessee...
At 738 PM CDT...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from near North Tunica to Lambert. Movement was northeast at 65 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in eastern Tunica...DeSoto...northwestern Panola...Tate...
central Quitman...southeastern Tipton and southwestern Fayette
Counties should monitor this storm closely.
LAT...LON 3410 9032 3478 9034 3500 9013 3500 8965
3537 8963 3541 8973 3552 8962 3499 8961
3499 8972 3469 8972 3468 8967 3464 8967
TIME...MOT...LOC 0038Z 221DEG 56KT 3474 9031 3420 9030Special weather statement, Apr 29, 7:41 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Memphis TN
741 PM CDT SAT APR 29 2017
MSZ001-007-008-011-012-300130-
Tunica MS-DeSoto MS-Panola MS-Tate MS-Quitman MS-
741 PM CDT SAT APR 29 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 830 PM CDT
FOR...
Eastern Tunica County in northwestern Mississippi...
DeSoto County in northwestern Mississippi...
Northwestern Panola County in northwestern Mississippi...
Tate County in northwestern Mississippi...
Central Quitman County in northwestern Mississippi...
At 740 PM CDT...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from near Robinsonville to Marks. Movement was northeast at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in eastern Tunica...DeSoto...northwestern Panola...Tate and
central Quitman Counties should monitor this storm closely.
LAT...LON 3410 9032 3478 9034 3500 9013 3499 8972
3469 8972 3468 8967 3464 8967
TIME...MOT...LOC 0040Z 221DEG 56KT 3478 9028 3424 9026Local storm report, Apr 29, 7:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
754 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST TUNICA 34.69N 90.38W
04/29/2017 M63.00 MPH TUNICA MS AWOS
SUSTAINED 36 KTS GUSTING TO 55 KTS EQUALLING 41 MPH
GUSTING TO 63 MPH.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 45 min |
| Apr 29, 8:18 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 57 min |
| Apr 29, 8:42 PM CDT | Special Weather Statement | MEG | Lauderdale, Shelby, Tipton | 48 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 48 min |
| Apr 30, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 45 min |
| Apr 30, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 51 min |
| Apr 30, 1:56 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 49 min |
| Apr 30, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 44 min |
| Apr 30, 2:17 AM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 17 hr |
| Apr 30, 2:27 AM CDT | Tornado Warning | MEG | Dyer, Gibson, Lake, Lauderdale, Obion | 48 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 42 min |
| Apr 30, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 52 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | MEG | Crockett, Gibson | 43 min |
| Apr 30, 3:44 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 46 min |
| Apr 30, 7:21 AM CDT | Special Weather Statement | MEG | Lauderdale | 39 min |
| Apr 30, 7:24 AM CDT | Special Weather Statement | MEG | Lake | 51 min |
| Apr 30, 8:02 AM CDT | Special Weather Statement | MEG | Shelby | 43 min |
| Apr 30, 8:42 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 33 min |
| Apr 30, 8:44 AM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| Apr 30, 8:51 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 29 min |
| Apr 30, 8:56 AM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 23 min |
| Apr 30, 9:10 AM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Obion | 5 hr |
| Apr 30, 9:28 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 32 min |
| Apr 30, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 26 min |
| Apr 30, 9:57 AM CDT | Special Weather Statement | MEG | Obion | 48 min |
| Apr 30, 10:05 AM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Apr 30, 11:24 AM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Apr 30, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 28 min |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 30, 11:51 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 24 min |
| Apr 30, 11:55 AM CDT | Special Weather Statement | MEG | Hardeman | 50 min |
| Apr 30, 12:08 PM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 37 min |
| Apr 30, 12:12 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 48 min |
| Apr 30, 12:39 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 51 min |
| Apr 30, 2:10 PM CDT | Areal Flood Warning | MEG | Dyer, Lake, Lauderdale, Obion | 3 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.